# SDR CA000222007

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 172K
- Aircraft time: 10,584 hours
- Engine: Lyc O320E2D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cam
- Part number: 14142301
- Condition: Broken
- Location: Seat
- Part time: 10,827 hours
- Component: Flight Compartme
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CAM ASSY FOUND BROKEN.  REPLACED WITH NEW PART.
